Volume 19, Issue 2
On Maxima of Dual Function of the CDT Subproblem

Xiong Da Chen & Ya Xiang Yuan

J. Comp. Math., 19 (2001), pp. 113-124

Published online: 2001-04

Preview Full PDF 223 1975
Export citation
  • Abstract

In this paper, we show the geometry meaning of the maxima of the CDT subproblem's dual function. We also studied the continuity of the global solution of the trust region subproblem. Based on an approximation model, we prove that the global solution of the CDT subproblem is given with the Hessian of Lagrangian positive semi-definite by some specially-located dual maxima and by restricting the location region of the multipliers which corresponding a global solution in other cases.

  • Keywords

Trust region subproblem Global minimizer Approximation

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-19-113, author = {}, title = {On Maxima of Dual Function of the CDT Subproblem}, journal = {Journal of Computational Mathematics}, year = {2001}, volume = {19}, number = {2}, pages = {113--124}, abstract = { In this paper, we show the geometry meaning of the maxima of the CDT subproblem's dual function. We also studied the continuity of the global solution of the trust region subproblem. Based on an approximation model, we prove that the global solution of the CDT subproblem is given with the Hessian of Lagrangian positive semi-definite by some specially-located dual maxima and by restricting the location region of the multipliers which corresponding a global solution in other cases. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8962.html} }
TY - JOUR T1 - On Maxima of Dual Function of the CDT Subproblem JO - Journal of Computational Mathematics VL - 2 SP - 113 EP - 124 PY - 2001 DA - 2001/04 SN - 19 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8962.html KW - Trust region subproblem KW - Global minimizer KW - Approximation AB - In this paper, we show the geometry meaning of the maxima of the CDT subproblem's dual function. We also studied the continuity of the global solution of the trust region subproblem. Based on an approximation model, we prove that the global solution of the CDT subproblem is given with the Hessian of Lagrangian positive semi-definite by some specially-located dual maxima and by restricting the location region of the multipliers which corresponding a global solution in other cases.
Xiong Da Chen & Ya Xiang Yuan. (1970). On Maxima of Dual Function of the CDT Subproblem. Journal of Computational Mathematics. 19 (2). 113-124. doi:
Copy to clipboard
The citation has been copied to your clipboard